MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; VAPORIZER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; VAPORIZER
Model Number V150SGNL
Medical Device Problem Codes Use of Device Problem (1670); Human-Device Interface Problem (2949); Device Handling Problem (3265); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer stated that she attempted to move the vaporizer from one room to another during operation, which caused the unit to spill hot water onto her left arm.The consumer stated that this allegedly caused third degree burns, but also stated that medical attention was not needed for these injuries.The instructions for proper use have very clear warnings that state, "the appliance should always be unplugged and emptied when not in operation or while being cleaned.Unplug vaporizer and allow to cool before moving.Do not move or tilt vaporizer while it is in operation.Plug and unplug unit with dry hands.Never pull by cord." kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
VICKS
Common Device Name
VAPORIZER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee
400 donald lynch boulevard
suite 300
marlborough, MA 01752
MDR Report Key19937530
Report Number1314800-2024-00015
Device Sequence Number17365982
Product Code KFZ
UDI-Device Identifier00328785101508
UDI-Public00328785101508
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberV150SGNL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale